# SDR C2XAOOCL086

- Difficulty date: October 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8166071
- Condition: Failed
- Location: Left Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CABIN DEPRESSURIZED AT AN EXCESSIVE RATE WITH THE NR 1 BLEED VALVE CLOSED. A/C RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT. MX REMOVED / REPLACED THE NR 1 ENGINE BLEED SHUTOFF VALVE IAW EMBRAER MM 36-11-05. OPERATIONAL CHECKS WERE GOOD IAW 36-00-00. A/C WAS RELEASED FOR SERVICE.
